Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes constant headache and neck pain despite taking medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 2818 Questions
Question
day 1: mild headache. took Alleve, but I was surprised the Aleeve didn't completely wipe the pain away like it normally does.

day 2: headache worse, now accompanied by neck ache. starting to notice the pain more.

day 3: headache and neck now worse. aleeve and ibuprofen have little effect. loss of energy and appetite. when I went to bed, I needed several blankets due to shivering.

during the night, when I turned in my sleep, my chest would pulsate in pain for about a minute.

day4: neck pain and headache seem to be gone, but there is now pain in my chest and middle of my back. hurts to breathe (in chest and throatbut not swallow)

I got my flu shot last month. I do not feel sick or I'll, but in pain and a loss of energy. I have no history of surgery or pain like this. I'm not on any prescription medication
Mon, 16 Apr 2018 in General Health
 
 
Answered by Dr. Muhammad Sareer Khalil 3 hours later
Brief Answer:
cardiac cause should be looked for

Detailed Answer:
Hello and Welcome

I appreciate your concern

Based on the history and description, a cardiac cause is unlikely. However, it should be looked for primarily. An EKG should be obtained to look for evidence of any ischemic changes. X ray chest and ultrasound to look for evidence of pleurisy / pleural effusion leading to pleuritic pain should also be done. If none of the above are conclusive then PPIs along with muscle relaxants can be advised to look for empirical improvement.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor